# SDR MWEA97867

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHK FOUND FWD BATTERY PACK EMER LTS IN CEILING OF RT LAV EMITTING SMOKE PC BOARD EVIDENCE OF OVERHEAT.  MX REPAIRED SHORTED PWR WIRES TO TAILCONE EMER LTS.  REMOVED AND REPLACED FWD BATTERY PACK IAW MM 33-50-0.
